MAUDE Adverse Event Report: ST. JUDE MEDICAL WM CLARIS CPU; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL WM CLARIS CPU; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700977
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the system would not boot up and the display would not appear on the monitors and the procedure was cancelled.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformance's associated with the reported event were identified.
 
Additional Manufacturer Narrative
One claris display workstation (dws) z440 was received for evaluation.Visual inspection revealed the front panel ports, chassis, and labels were free of physical damage.Power was applied to the dws, and the dws did not achieve the splash screen, which duplicates the reported symptom.The motherboard did not begin the power-on-self-test (post), and thus never tried the solid state hard drives.Based on individual part removal the root cause was attributed to the mother board.Based on the investigation and information provided to abbott, the reported event was confirmed, and the root cause was attributed to the mother board.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
WM CLARIS CPU
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key12967353
Report Number2184149-2021-00401
Device Sequence Number4416447
Product Code DQK
UDI-Device Identifier05415067009777
UDI-Public05415067009777
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700977
Device Catalogue NumberH700977
Device Lot Number6796051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2021
Supplement Date Received by Manufacturer01/05/2022
02/16/2022
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date01/05/2022
02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown